A remark on parabolic equations.

Haraux, Alain

Portugaliae Mathematica (1997)

  • Volume: 54, Issue: 3, page 311-316
  • ISSN: 0032-5155

How to cite


Haraux, Alain. "A remark on parabolic equations.." Portugaliae Mathematica 54.3 (1997): 311-316. <http://eudml.org/doc/47829>.

author = {Haraux, Alain},
journal = {Portugaliae Mathematica},
keywords = {strongly continuous semigroup; one-dimensional semilinear heat equation},
language = {eng},
number = {3},
pages = {311-316},
publisher = {Sociedade Portuguesa de Matematica},
title = {A remark on parabolic equations.},
url = {http://eudml.org/doc/47829},
volume = {54},
year = {1997},

AU - Haraux, Alain
TI - A remark on parabolic equations.
JO - Portugaliae Mathematica
PY - 1997
PB - Sociedade Portuguesa de Matematica
VL - 54
IS - 3
SP - 311
EP - 316
LA - eng
KW - strongly continuous semigroup; one-dimensional semilinear heat equation
UR - http://eudml.org/doc/47829
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.